# SDR YENA2018091840347

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 17,706 hours, 5,633 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 252, MCO-BOS. ELAC 1 FAULT. NO RESET. SMALL SMELL OF ELECTRICAL WAS PRESENT. (ELEVATOR AILERON COMPUTERS (ELAC)ELAC 1 FAULT) R&R NR 1 ELAC & NR 2 ELAC PER AMM 27-93-34. OPS CHECK OF BOTH ELAC'S SYST GOOD AT THIS TIME PER AMM 27-93-00-710-001-A. PERFORMED INSPECTION FOR ELECTRICAL BURNING AND FOUND NO EVIDENCE OF SMOKE OR SMELL PER AMM 24-00-00-810-823-0-A. OK TO CONTINUE AT THIS TIME. SUPPLEMENTAL INFORMATION TO FOLLOW.
